Advil Extra Strength Ibuprofen Capsules 400 mg Travel Pack 10 Liqui-Gels
Advil Extra Strength Ibuprofen Capsules 400 mg Travel Pack 10 Liqui-Gels

Shoppers Drug Mart

Advil Extra Strength Ibuprofen Capsules 400 mg Travel Pack 10 Liqui-Gels

From Advil

Current price: $10.29
Loading Inventory...

Size: 10.0 Count

Visit retailer's website
*Product information may vary - to confirm product availability, pricing, shipping and return information please contact Shoppers Drug Mart
Québec regulation does not allow pharmacist-owners to award PC Optimum bonus points on any medication or activity related to the practice of pharmacy.
  • •Includes 1 package of Advil Extra Strength (32 Count) Ibuprofen Caplets •For fast and effective relief of pain associated with muscles and joints, back/body pain, and pain from inflammation associated with physical overexertion, toothache or menstrual pain •Ibuprofen Caplets USP 400 mg •Provides up to 8 hours of pain relief •Get fast and effective relief, day or night, so you can Advil and go
  • Directions: Adults and children over 12: For migraine headaches, take 1 Liqui-Gel at the first sign of symptoms and every 6-8 hours as needed. For all other uses, take 1 Liqui-Gel every 6-8 hours as needed. DO NOT EXCEED 3 LIQUI-GELS IN 24 HOURS, UNLESS DIRECTED BY A DOCTOR. Children 12 and under should use Children's Advil.
  • Non-medicinal ingredients: gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol

More About Shoppers Drug Mart at St. Laurent Shopping Centre

1200 St. Laurent Blvd, Ottawa, ON K1K 3B8, Canada

Powered by Adeptmind